Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A translation principle connecting the invariant theory of line congruences with that of plane $n$-lines


Author: O. E. Glenn
Journal: Bull. Amer. Math. Soc. 20 (1914), 233-238
DOI: https://doi.org/10.1090/S0002-9904-1914-02470-X
This work is cited by: Bull. Amer. Math. Soc., Volume 23, Number 3 (1916), 122--127
MathSciNet review: 1559474
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1914-02470-X